MathSciNet Relay Station
MathSciNet bibliographic data
MR254560 46.01
Sentilles, F. Dennis Conditions for equality of the Mackey and strict topologies. Bull. Amer. Math. Soc. 76 1970 107–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement